MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 2/10 MM R; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 2/10 MM R; KNEE TIBIAL INSERT
Model Number 02.12.0210FR
Health Effect - Clinical Code Pain (1994)
Date of Event 02/16/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Hold for kp 3.15 the patient came in reporting pain and the cause is unknown.The surgeon revised all components and revised them with competitor components 2 months after primary.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2022: lot 1905117: (b)(4).Expiration date: 2024-09-01.No anomalies found related to the problem.To date, (b)(4).Additional devices involved: batch reviews performed on 18 february 2022: gmk-sphere 02.12.0002r femoral component sphere cemented size 2 (k121416) lot 171814: (b)(4).Expiration date: 2022-06-26.No anomalies found related to the problem.To date, (b)(4).Gmk-sphere 02.07.1202r tibial tray fixed cemented size 2 r (k090988) lot 2011075: (b)(4).Expiration date: 2026-02-28.No anomalies found related to the problem.To date, (b)(4).

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 2/10 MM R
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key13769980
Report Number3005180920-2022-00179
Device Sequence Number4104572
Product Code JWH
UDI-Device Identifier07630030826146
UDI-Public07630030826146
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/01/2024
Device Model Number02.12.0210FR
Device Catalogue Number02.12.0210FR
Device Lot Number1905117
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2022
Initial Report FDA Received Date03/15/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/13/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale